Riesz operators with finite rank iterates

Laustsen, Niels Jakob and Raubenheimer, Heinrich (2018) Riesz operators with finite rank iterates. Journal of Mathematical Analysis and Applications, 468 (1). pp. 506-512. ISSN 0022-247X

[img]
Preview
PDF (finiterankitRiesz18authorfinal)
finiterankitRiesz18authorfinal.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (194kB)

Abstract

Every infinite dimensional Banach space admits Riesz operators that are not finite rank. In this note we discuss conditions under which a Riesz operator, or some power thereof, is a finite rank operator.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Mathematical Analysis and Applications
Additional Information:
This is the author’s version of a work that was accepted for publication in Journal of Mathematical Analysis and Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Analysis and Applications, 468, 1, 2018 DOI: 10.1016/j.jmaa.2018.08.032
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
127426
Deposited By:
Deposited On:
12 Sep 2018 07:56
Refereed?:
Yes
Published?:
Published
Last Modified:
27 Sep 2020 04:46